# SDR 2022FA0000231

- Difficulty date: April 27, 2022
- Submitted: April 27, 2022
- Operation: General aviation
- Aircraft: N4591B
- Make and model: Cessna 208B
- Aircraft serial: 208B0137
- System (JASC): 3500 · Oxygen System
- Part: Bulkhead Web
- Part number: 26120605
- Part serial: NSN
- Condition: Cracked
- Location: Zone 300
- Part time: 19,480 hours, 22,358 cycles
- Component: Empanage, Cessna
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRIMARY STRUCTURAL ANGLED BULKHEAD P/N: 2612060-5, LOCATED AT F.S 474.4 WHICH INCLUDES THE LEFT AND RIGHT FORWARD HORIZONTAL STABALIZER FORWARD ATTACH POINTS WAS DISCOVERED TO BE CRACKED THROUGH THE WEBB, BELOW THE ELEVATOR CONTROL PUSHROD PASS THROUGH CUT OUT HOLE.
THIS IS THE ORIGINAL BULKHEAD FROM AIRCRAFT MANUFACTURE IN 1988 WITH AN AIRCRAFT TOTAL TIME OF 19,479.5 AND TOTAL AIRCRAFT LANDINGS OF 22,358
